Complexes de groupes de type multiplicatif et groupe de brauer non ramifié des espaces homogénes

Mikhail Borovoi, Cyril Demarche, David Harari

Research output: Contribution to journalArticlepeer-review


We compute by arithmetic methods the unramified Brauer group of homogeneous spaces of linear algebraic groups over various fields. We get formulae in terms of hypercohomology of complexes of groups of multiplicative type.

Original languageFrench
Pages (from-to)651-692
Number of pages42
JournalAnnales Scientifiques de l'Ecole Normale Superieure
Issue number4
StatePublished - 2013

Cite this